# SDR DALA13059606813

- Difficulty date: October 22, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 365, RBL 45.   REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS. R & R SEAT TRACK IAW SRM 51-40-02 & DWG 654N0243.
